# SDR HALA2014021600025

- Difficulty date: February 16, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 44,465 hours, 7,974 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 2790583108
- Part serial: 2346A
- Condition: Malfunctioned
- Location: Anti Ice
- Part time: 1,444 hours, 229 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE WITH ENGINE ANTI ICE SELECTED ON, LT ENGINE ANTI-ICE EICAS MESSAGE WITH LEFT ENGINE ANTI-ICE VALVE LIGHT ON.  R & R NR 1 ENGINE INLET TAI VALVE IAW AMM 30-21-03, LEAK AND OPS CHECK GOOD.
